Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Skin Health Questions

Is it ok that a red spot become more red after applying demelan cream or should I stop using it.

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Is it ok that a red spot become more red after applying demelan cream or should I stop using it.
Better, you stop using demelam cream for few days, as very red spot can cause hyperpigmentation later on. Use sunscreen in the morning for best results.
Submit FeedbackFeedback

My lips never remain moisturize even after applying lip balm whole say. The always gets choppy. Last year I had a nose reduction. They remain choppy and appear bigger since then.

Dr.Raju Rathod 91% (128ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
My lips never remain moisturize even after applying lip balm whole say. The always gets choppy. Last year I had a nos...
Dear lybrate-user, so many reasons for dry lip smoking, injury or trauma, due to sun exposure, genetic,vitamin deficiency, lichen plenus. You can apply good quality of lip balm at sleeping time or apply ghee on you lip. As ayurvedic remedies you can apply honey on lip up to 15 minutes. Two times a day. I hope you find this information helpful. If this does not relieve you can send me photos of the affected area for accurate diagnosis and treatment.
Submit FeedbackFeedback

Is vitamin e capsule I good fr skin can I apply it on night n wash in the morning r he many days v should use the capsule on my face n hw to use.

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Is vitamin e capsule I good fr skin can I apply it on night n wash in the morning r he many days v should use the cap...
Hi lybrate-user! there are better creams available in the market which give glow. Vitamin c serum, retinol creams etc. Per se ,vitamin e capsule application may give or may not give adequate results. But safe to use daily at night.
Submit FeedbackFeedback

Dear doctors i'm male unmarried age-31. Kindly tell me some cream used to apply on face skin in order to make my face skin young and shine. Even if it is costly, it's better. Kindly advise me.

Dr.Raju Rathod 91% (128ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Dear doctors
i'm male unmarried age-31.
Kindly tell me some cream used to apply on face skin in order to make my face...
Dear, you can use kojic acid based cream on your face twice day for few months. Do not apply any steroid based glowing cream on your face. Use good quality of sunscreen regularly. I hope you find this information helpful. You can send me photos of the affected area for accurate diagnosis and treatment.
Submit FeedbackFeedback

Can I use moisturizer with tretinoin 0.025%? If yes then what moisturizer can I use?

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Can I use moisturizer with tretinoin 0.025%? If yes then what moisturizer can I use?
Yes ,you can use moisturiser with tretinoin 0.025%. You can use cetaphil or nivea cream as a moisturiser.
Submit FeedbackFeedback

Hii Dr. my face is in discolouration can I use demelan cream to even out my face.

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Hii Dr. my face is in discolouration can I use demelan cream to even out my face.
Hi! ya ,you can use demelan cream at night and sunscreen at morning. Eat fresh fruits and vegetables. If not responding, get procedures done like chemical peeling, laser toning etc which enhance your skin still better. Avoid sunlight for best results.
Submit FeedbackFeedback

Is it ok if I tap in vitamin e oil on top of cipla vc 15 vitamin c serum to prevent it from oxidizing on skin at night?

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Is it ok if I tap in vitamin e oil on top of cipla vc 15 vitamin c serum to prevent it from oxidizing on skin at night?
Vitamin c serum of cipla product is well formulated for better efficacy and results. It doesn't cause any side effects. More over not required to use vitamin e oil. If used vitamin e oil, no harm at all to skin.
Submit FeedbackFeedback

Is it ok if I tap in vitamin e oil on top of cipla vc 15 vitamin c serum to prevent it from oxidizing it on the skin?

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Is it ok if I tap in vitamin e oil on top of cipla vc 15 vitamin c serum to prevent it from oxidizing it on the skin?
Vitamin c serum of cipla product is well formulated for better efficacy and results. It doesn't cause any side effects. More over not required to use vitamin e oil. If used no harm.
Submit FeedbackFeedback

Sir? I have been using skinshine and melacare for over 4 years now I really want to stop it because am scared if this goes on it will create side effects if used for many years. But when I used this cream it had gave me really good results but now I don't want to continue this cream anymore but also I don't want to get darker.

Dr.Madhavi Pudi 91% (138ratings)
DNB (Dermatology), MBBS, Diploma in Trichology - Cosmetology
Dermatologist, Hyderabad
Sir? I have been using skinshine and melacare for over 4 years now I really want to stop it because am scared if this...
Hi! there are many creams which are safer to use on skin for a longer period of time without causing any side effects. You can definitely us them. Please stop skin shine and melacare. Initially your skin becomes darker ,but later it slower adjust to newer safer alternatives. More over many procedures like lasers, peels, microdermabrasion etc are there to make your skin brighter. Avoid sunlight, use good sunscreen, use mild cleanser for maintenance.
Submit FeedbackFeedback

My finger joints are getting red bcz of frequent hand wash and use of hand sanitizer due to covid 19. I also tried natural gloves but it sweats alot and trigger redness. I hav applied corticosteroid like fluticasone and also tried lobate gm for 2 days it didn't worked for me. I am suffering from seborrheic dermatitis and fungal infection from long time tht is in control with the help of homeopathic medicine that I am taking from 2 years.

Dr.Ipsa Pandya 96% (456ratings)
MD - Dermatology
Dermatologist, Ahmedabad
My finger joints are getting red bcz of frequent hand wash and use of hand sanitizer due to covid 19. I also tried na...
Hello lybrate-user it is very common to have rashes due to frequent sanitizer use. You need proper barrier repair creams for that. You can start a private consultation so that I can advise you properly after seeing photographs. Take care.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Skin Health treatment

View fees, clinic timings and reviews